HIV/Aids symptom s
Aug 5, 2015
My CD4 I 240 I recently started to lose weight and having chest pain with trouble breathing. My doctor is on vacation and can not ve reached what sholud I do?
Response from Dr. Young
Real quick: if your having both chest pain and shortness of breath stop reading (or typing) and call 911or go to the emergency room. These can be symptoms of serious heart or lung problems.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.